My father was being treated with prednisone for a lung problem. He's down to 10mgs/day. Everytime they try to taper him down, his breathing problems reoccur. Can your body become "addicted" to this drug so that you may not ever be able to come off? The tapering is very slow, 1 3/4mgs lower every other day. Thanks for your response
It is good that he is tapering according to his doctor's schedule. It does effect the respiratory system. It did with me as well.
Make certain that he only tapers according to this doctor and follows the program.
Also, go to the top of this page and hit the "forums" button. Look through the list and see what other communities may be able to help you and your dad. This community is for substance abuse and that is not your dad's problem. Let us know if you need assistance.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.